<< Previous Issue Journal of the Korean Mathematical Society (Vol. 53, No. 2) Next Issue >>
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 247—488
Multiplicity results for nonlinear Schr\"{o}dinger-Poisson systems with subcritical or critical growth
Shangjiang Guo and Zhisu Liu
MSC numbers : 35J61, 35J66, 35J57
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 247—262
Galois coverings and Jacobi varieties of compact Riemann surfaces
Makoto Namba
MSC numbers : Primary 14H7; Secondary 14H30
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 263—286
On the prescribed mean curvature problem on the standard $n$-dimensional ball
Aymen Bensouf
MSC numbers : 35B40, 53C21, 35J65
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 287—304
Symmetry of components for radial solutions of $\gamma$-Laplacian systems
Yun Wang
MSC numbers : 35B08, 35J47, 35J6
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 305—313
Saturated structures from probability theory
Shichang Song
MSC numbers : 03C50, 28A60
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 315—329
On a generalization of Hirzebruch's theorem to Bott towers
Jin Hong Kim
MSC numbers : 57R19, 17R20, 57R25, 14M25
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 331—346
Abstract random linear operators on probabilistic unitary spaces
Tran Xuan Quy, Dang Hung Thang, and Nguyen Thinh
MSC numbers : 60H025, 47B80, 47H40, 60B11
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 347—362
The incomplete generalized $\tau$-hypergeometric and second $\tau$-Appell functions
Rakesh Kumar Parmar and Ram Kishore Saxena
MSC numbers : Primary 33B20, 33C20; Secondary 33B15, 33C05
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 363—379
On annihilations of ideals in skew monoid rings
Rasul Mohammadi, Ahmad Moussavi, and Masoome Zahiri
MSC numbers : 16D25, 16D70, 16S34
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 381—401
Rad-supplementing modules
Salahattin \"{O}zdemir
MSC numbers : 16D10, 16L30
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 403—414
On Jacobson and nil radicals related to polynomial rings
Tai Keun Kwak, Yang Lee, and A. \c{C}i\u {g}dem \"{O}zcan
MSC numbers : 16N20, 16N40, 16S36
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 415—431
Smooth horospherical varieties of Picard number one as linear sections of rational homogeneous varieties
Jaehyun Hong
MSC numbers : Primary 14M15, 14M17, 14L30
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 433—446
Power series rings over Pr\"ufer $v$-multiplication domains
Gyu Whan Chang
MSC numbers : 13A15, 13F05, 13F25
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 447—459
A bound for the Milnor sum of projective plane curves in terms of GIT
Jaesun Shin
MSC numbers : Primary 14H50
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 461—473
On quasi-commutative rings
Da Woon Jung, Byung-Ok Kim, Hong Kee Kim, Yang Lee, Sang Bok Nam, Sung Ju Ryu, Hyo Jin Sung, and Sang Jo Yun
MSC numbers : 16S36, 16N40
J. Korean Math. Soc. 2016 Vol. 53, No. 2, 475—488

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd